# SDR AALA20050186

- Difficulty date: March 3, 2005
- Submitted: March 12, 2005
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AUS INFLIGHT T1705/3 MAR  DESCENDING AT IDLE LEFT ENGINE DID NOT RESPOND AT LEVEL OFF.  NUMBER 1 AND NUMBER 2 EPR WERE ALL SUB IDLE WITH NO THROTTLE RESPONSE.  SHUT LEFT ENGINE DOWN AND SECURED VIA ENGINE FAILURE CHECKLIST.  NO FURTHER ABNORMALITIES.  REPLACED LEFT HAND FUEL CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
